# SDR MWEA011419

- Difficulty date: November 6, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 78,111 hours, 88,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL WITH GOOD PACK PRESSURES. REMOVED DEBRIS IN AFT PORTION OF FWD CARGO DOOR. THE AFT LATCH WAS NOT SECURED ON FWD CARGO DOOR.
